Publication Type:

Journal Article

Source:

International Journal of Dynamical Systems and Differential Equations, Inderscience Enterprises Ltd., Volume 7, Number 1, p.36-50 (2017)

URL:

https://www.scopus.com/inward/record.uri?eid=2-s2.0-85019756211&doi=10.1504%2fIJDSDE.2017.083726&partnerID=40&md5=9e313aae9c9907f4482192e2048fab84

Keywords:

Approximation theory, Averaging principle, Bihari's inequalities, Convergence of numerical methods, Differential equations, Existence, Integrodifferential equations, Resolvent operators, Stochastic systems, Successive approximations, Uniqueness

Abstract:

In this paper, we study the results on averaging principle and stability of mild solutions for stochastic functional integro-differential equation with non-Lipschitz condition. We establish the result by the method of successive approximation and Bihari's inequality under the theory of resolvent operators. Finally, an example is provided for demonstration. Copyright © 2017 Inderscience Enterprises Ltd.

Notes:

cited By 0

Cite this Research Publication

Dr. Vinodkumar A., “Some results in stochastic functional integro-differential equations with infinite delays”, International Journal of Dynamical Systems and Differential Equations, vol. 7, pp. 36-50, 2017.